I have been given ferrous fumarate 210mg and have to take three times daily, been on them one week and have now developed the 'runs really bad' will this settle down or should I come off them, my tiredness has returned since this started as well... I have very bad iron deficiency
Diarrhea is a common side effect of Iron. Try taking the tablets after your meals & see if this makes a difference. Talk to your doctor or pharmacist if the diarrhea persists. You may need to take something to counteract this side effect.
Do not stop taking the Iron tablets until you have spoken with your doctor.
All the best.
- Ferrous Fumarate Information for Consumers
- Ferrous Fumarate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ferrous Fumarate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jun 2010 • 1 answer
Updated 16 days ago • 6 answers
Updated 26 Jul 2011 • 1 answer
Updated 18 Oct 2013 • 2 answers
Iron Deficiency Anemia - I am Pescitarian and eat/drink a very iron rich diet incl curly kale, beans
Updated 6 Jul 2015 • 1 answer